# SDR FDEA201201180248

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, STA 440- 640, RBL 24.75 CORRODED AND GOUGED.  REMOVED CORROSION AND GOUGES IAW SRM 51-10-02, CHECKED LIMITS ORIG MAT = .250  AFTER REWORK =.211 AT STA 440 - 465 OUT OF LIMITS IAW SRM 53-00-52 DETAIL 1. SPLICED IN NEW SECTION OF SEAT TRACK STA 440-465, RBL 24.75 IAW SRM 53-00-52, FIG 201, OPTION 1.  CATEGORY A REPAIR.  MAJOR REPAIR.
